# SDR ASOA200900171

- Difficulty date: February 2, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 22,817 hours, 18,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL P/N 601R-38312-298 HAS CORROSION AND DAMAGE. FS 409R - 409+112R.
